Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Residues for Akizuki's one-dimensional local domain


Authors: I-Chiau Huang and Jan-Li Lin
Journal: Proc. Amer. Math. Soc. 131 (2003), 2015-2020
MSC (2000): Primary 13H10; Secondary 13D45
Published electronically: October 15, 2002
MathSciNet review: 1963744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a one-dimensional local domain $C_M$ constructed by Akizuki, we find residue maps which give rise to a local duality. The completion of $C_M$ is described using these residue maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H10, 13D45

Retrieve articles in all journals with MSC (2000): 13H10, 13D45


Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China
Email: ichuang@math.sinica.edu.tw

Jan-Li Lin
Affiliation: Institute of Information Science, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China
Email: ljl@iis.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06827-2
PII: S 0002-9939(02)06827-2
Keywords: Gorenstein ring, injective hull, local duality, residue
Received by editor(s): February 11, 2002
Published electronically: October 15, 2002
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2002 American Mathematical Society